# SDR SIMA201808154001

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,396 hours, 28,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-10-04.  OPS CHECKED GOOD.
